# SDR AU990724

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: BN
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: E, K
- Precautionary procedure: C

## Discrepancy

(AUS) LEFT ENGINE OIL PRESSURE SENDER UNIT CONNECTOR CONTAMINATED WITH OIL.
